# SDR DALA2020120804001

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,954 hours, 22,779 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, MAINTENANCE FOUND DAMAGES ON OPEN HOLES AT RT ENGINE DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW: HOLE NR 1 CORROSION ON FITTING AT 12; HOLE NR 2 CORROSION ON SKIN AND FITTING BETWEEN 12 AND 2 O`CLOCK POSITION; HOLE NR 4 TOOL MARKS AND CORROSION ON FITTING AT 4 O`CLOCK POSITION; HOLE NR 5 CORROSION ON SKIN AT 3 O`CLOCK POSITION AND ON FITTING AT 12 O`CLOCK POSITION; HOLE NR 6 CORROSION ON SKIN AND FITTING BETWEEN 12 AND 2 O`CLOCK POSITION; HOLE NR 7 CORROSION ON SKIN AND FITTING BETWEEN 2 AND 3 O`CLOCK POSITION; HOLE NR 8 CORRIOSION ON SKIN AND FITTING AT 3 O`CLOCK POSITION; HOLE NR 9 CORROSION ON FITTING AT 12 O`CLOCK POSITION; HOLE NR 10 CORROSION ON SKIN AND FITTING AT 10 O`CLOCK POSITION.  REPAIRED PER ERA 588925-00.
